# SDR UALA2012092005329

- Difficulty date: September 20, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 58,049 hours, 6,888 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1120 RIGHT TENSION TIE FASTENER HOLE CRACKED.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE, SPLICED IN NEW SECTION PER SRM.  THIS IS A CATEGORY 'B' REPAIR.  RE-INSPECTIONS INCORPORATED INTO MAINTENANCE PLAN BY EC 82-5310-099YW-A.
